Bad sides - Bad sides Dr. Gerald W. Deas, associate...

Info iconThis preview shows page 1. Sign up to view the full content.

View Full Document Right Arrow Icon
This is the end of the preview. Sign up to access the rest of the document.

Unformatted text preview: Bad sides Dr. Gerald W. Deas, associate professor of preventive medicine and director of health education communications, thinks that caffeine is mean. He wrrtes his opinion in New York Amsterdam News . New York, N.Y.: Jul 5-Jul 11, 2007 . Vol. 98, Iss. 28; pg. 26, 1 pgs Are you experiencing frequent heartburn, sleep disturbances, mood changes, anxiety, depression or restlessness? In other words, have you been referred to as a nervous ninny? Have you gotten to a point in life where you can't stand yourself and you're living on your last nerve? Well all of the above symptoms may be due to an excess intake of caffeine while you enjoy a cup of coffee, tea or a soft drink. Recently, I had a patient that had most of the above symptoms and had visited a local clinic where she was given a tranquilizer, which made her feel worse. Upon questioning her, it was revealed that she drank 15 ups of coffee daily while working on her depressing job. Since there are approximately 150 milligrams of caffeine in each cup of coffee, she was ingesting 2,250 mg of caffeine daily - enough to make you pop...
View Full Document

This document was uploaded on 11/02/2011 for the course SPEECH sp108 at Montgomery.

Ask a homework question - tutors are online